# SDR ASAA2016020815340

- Difficulty date: February 8, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 32,616 hours, 9,752 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 7382
- Condition: Failed
- Location: Nr 2 Fuel Cell
- Part time: 32,621 hours, 9,753 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY 1 HR PRIOR TO LANDING, NR 2 FUEL TANK QTY BEGAN DECREASING AT SIGNIFICANT RATE.  AT APPROXIMATELY 700 POUND DIFFERENCE BETWEEN NR 1 & NR 2 TANK QTY, 2 TANK WAS LOW TANK, FUEL WAS BALANCED.  PRIOR TO LANDING, NR 2 TANK QTY INDICATED 500 POUNDS LOWER THAN NR 1 TANK QTY.  AT BLOCK IN, NR 1 TANK QTY INDICATED 3850 LBS & NR 2 QTY INDICATED 3290 POUNDS.  ACFT GROUNDED. PERFORMED FQIS BITE PROCEDURE NO FAULTS FOUND CURRENT STATUS PASS, GROUND TEST PASS IAW TASK 28-41 801. PERFORMED FUEL QTY SYSTEM COMPARISON CHECK IAW AMM TASK 28-41-00-720-801. FUEL QTY DIFFERENCE BETWEEN INDICATION AT P15 PANEL AND CENTER INSTRUMENT PANEL P2 WITHIN LIMITS REF AMM 28-22-00-730-802. PERFORMED CROSSFEED VALVE OPERATIONAL TEST REF AMM TASK 28-22-21-710-801. OPS CHECK NORMAL.  ACCOMPLISHED T/C 800-28EA-16443-1 FOR NR 1 AND NR 2 TANK ICE INSPECTION AND REMOVAL FOUND ICE IN BOTH MAIN TANKS NEAR COMP PROBES AND REMOVED IT. ACCOMPLISHED TANK AND COMPENSATOR UNIT TEST REF AMM 28-41-21-710-801 AND FOUND NR 2 TANK COMP PROBE AND TANK UNIT F1R OUT OF RANGE, HIGH.  REPLACED TANK UNIT F1R AND COMPENSATOR PROBE FOR THE NR 2 TANK REF AMM 28-41-21. FQIS SYS TEST GOOD FOR BOTH NR 1 AND NR 2 TANKS REF AMM 28-41-00-730-801.  COMPARISON CHECK GOOD NR 1 AND NR 2 TANKS REF AMM 28-41-00.
